i m 27 yrs old a married women.i have taken pregnancy abortion pill on 2nd sep. and bleeding started on next day.so, my question is after how many days my next period start...
I took the "72 hour" pill when I was 18, didn't work, & I ended up having an abortion. I can freely talk about it now after seeking intense counseling & coming clean to my family rather than keeping it a secret from everyone. With that being said... I know the situation is a little different what I did was a more invasive procedure. I started bleeding pretty heavily right after it happened & the heavy bleeding continued for about 3-6 days. As far as starting your period... you'll probably never be on the schedule that you were on before. Don't freak out if a month goes by & you don't have one. I know the 72 hour pill/abortion really screwed with my cycle. I always thought I was pregnant bc I never had a period. I would wait a month from the date of taking the pill-see if you have a normal period-if not, take a pregnancy test & then get on birth control if you're not pregnant. I HIGHLY doubt you would get pregnant this soon after taking the abortion pill. But birth control was the best thing for me bc it immediately regulated my periods, & I never have to worry about being pregnant. Hope this helps :) remember that the pill takes a huge toll on your body, so don't expect to be back to normal period wise for a 2 months or so.
You need to be examined after taking this medication to be sure the contents of conception were fully expelled. The pill doesnt always work and some women still have to have a surgical abortion. If you havent seen your gynecologist after taking it, I would recommend that you see her/him to be sure that you did fully abort. You can also ask when to expect your next period. In my experience it can be different for every woman. Some women cycle right away and some are irregular for a while.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2010 • 1 answer
Posted 2 Aug 2011 • 2 answers
Posted 7 Mar 2013 • 2 answers
Posted 27 Oct 2013 • 1 answer
Posted 17 Mar 2017 • 0 answers